Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
155 Doctors are Online

Getting pimples on scalp. Suggest how to get rid of this problem?

DOCTOR OF THE MONTH - Feb 2013
Feb 2013
User rating for this question
Very Good
Answered by

Pediatrician
Practicing since : 2002
Answered : 3176 Questions
Question
HI, iam getting pimples on my scalp, pls suggest how i can get rid of this...
Posted Tue, 5 Nov 2013 in Skin Hair and Nails
 
 
Answered by Dr. E Venkata Ramana 1 hour later
Brief Answer:
Use oral and topical antibiotic with doctor advice

Detailed Answer:
Hi XXXXXXX

Thank you for your query on Healthcare Magic.

Pimples on scalp are usually due to bacterial infection of skin which may present like pustules.

These pustules require antibiotics both oral and local antibiotic cream such as mupirocin application.

Another possibility is mixed infections with fungal and bacterial infections in which local application both anti fungal and antibacterial creams are required.

Clinical examination by dermatologist is required to know the type of pimples and to prescribe specific medication directing towards treating pimples.

Therefore I suggest you to consult the dermatologist for clinical examination and for treatment.

Hope I have answered your query, if you have any clarification please let me know.

Regards.
Above answer was peer-reviewed by
 
Follow-up: Getting pimples on scalp. Suggest how to get rid of this problem? 59 minutes later
Pls suggest if any diet precaution to be taken
 
 
Answered by Dr. E Venkata Ramana 1 hour later
Brief Answer:
No specific diet advice for pimples on scalp.

Detailed Answer:
Hi,

Thank you for getting back.

There is no specific diet precautions or advice for this condition.

But in general take diet consisting more vegetables, leafy vegetables, fruits in addition to your regular diet.

Avoid oily and fried foods.

Take regular head bathing and keep scalp dry to maintain hygiene of hair. And take precautions against exposure to pollution and dust.

Hope I have answered your query, if you have any clarification please let me know.

Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor